# SDR IPXA2022031980268

- Difficulty date: March 19, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 60,185 hours, 19,772 cycles
- Engine: Ge CF680C2*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: NA
- Part serial: 7998014
- Condition: None
- Location: Powerplant
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** AIR TURN BACK ** L ENG BLEED OFF EICAS ILLUMINATED. L ENG BLEED OFF LIGHT REMAINED ILLUMINATED . QRH PROCEDURE COMPLETED. TURNBACK AFTER CONSULTATION WITH COMPANY. COMPANY REQUESTED CREW RETURN TO KIX TO REPAIR AIRCRAFT AND ACCOMODATE CREW.C/W AIR SUPPLY CONTROL SYSTEM BITE PER MM36-23-00-501,FOUND L PRSOV FAULT IN BITE. R/RED LH PRSOV PER MM36-11-09-201, TEST OK. NO LEAKAGE NOTED & NO FAULT FOUND IN BITE. PRECAUTIONARY REPLACED BLEED AIR CONT CARD PER MM36-11-12-401 RUN ENG PER MM71-00-00-201. ALL IND NORMAL. PN ON/OFF799801-4 SN ON
